Parametric multiple regression risk models: Theory and Statistical Analysis


Albrecht, Peter



Document Type: Article
Year of publication: 1983
The title of a journal, publication series: Insurance. Mathematics & Economics
Volume: 2
Issue number: 1
Page range: 49-66
Place of publication: Amsterdam
Publishing house: North-Holland Publ.
ISSN: 0167-6687
Publication language: English
Institution: Business School > ABWL, Risikotheorie, Portfolio Management u. Versicherungswissenschaft (Albrecht)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Export and Citation


Choose a citation style.

+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item